|PGX (PolyGlycopleX) fibre
Apr 26, 2012
Is PGX (PolyGlycopleX) fibre safe for people living with HIV, I am on Truvada, Reyatez and Norvir. I have struggled with weight issues for most of my life; I think the drugs I am taking also made me gain about 80 pounds since I started taking them. I have tried working out, however it did not make much difference. Please let me know if it something I can take to curve some of the cravings.
Martha from Toronto, Canada
| Response from Dr. Young
I'm not aware of any data on the safety of PGX in people living with HIV, but I wouldn't expect a significant negative issue with your HIV medications.
With regard to your weight loss travails, I'd not give up on exercise at all- rather, exercise should be incorporated into your daily activities, even if you don't go to the gym. Indeed, since you're struggling with considerable weight gain, I suggest talking to your health care provider to see if there might be other reasons for the weight gain- such as thyroid or mood problems; consider having a nutritionist evaluation too.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Thrush After Giving A Bj Worried I Have HIV
- Can You Get Genital Warts From Having Oral Sex?
- Can You Get Genital Warts From Warts On Your Hands?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.